Optimality of an adaptive finite element method for the $p$-Laplacian equation

Belenki L, Diening L, Kreuzer C (2012)
IMA Journal of Numerical Analysis 32(2): 484-510.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Belenki, Liudmila; Diening, LarsUniBi ; Kreuzer, Christian
Erscheinungsjahr
2012
Zeitschriftentitel
IMA Journal of Numerical Analysis
Band
32
Ausgabe
2
Seite(n)
484-510
ISSN
0272-4979
Page URI
https://pub.uni-bielefeld.de/record/2913510

Zitieren

Belenki L, Diening L, Kreuzer C. Optimality of an adaptive finite element method for the $p$-Laplacian equation. IMA Journal of Numerical Analysis. 2012;32(2):484-510.
Belenki, L., Diening, L., & Kreuzer, C. (2012). Optimality of an adaptive finite element method for the $p$-Laplacian equation. IMA Journal of Numerical Analysis, 32(2), 484-510. doi:10.1093/imanum/drr016
Belenki, L., Diening, L., and Kreuzer, C. (2012). Optimality of an adaptive finite element method for the $p$-Laplacian equation. IMA Journal of Numerical Analysis 32, 484-510.
Belenki, L., Diening, L., & Kreuzer, C., 2012. Optimality of an adaptive finite element method for the $p$-Laplacian equation. IMA Journal of Numerical Analysis, 32(2), p 484-510.
L. Belenki, L. Diening, and C. Kreuzer, “Optimality of an adaptive finite element method for the $p$-Laplacian equation”, IMA Journal of Numerical Analysis, vol. 32, 2012, pp. 484-510.
Belenki, L., Diening, L., Kreuzer, C.: Optimality of an adaptive finite element method for the $p$-Laplacian equation. IMA Journal of Numerical Analysis. 32, 484-510 (2012).
Belenki, Liudmila, Diening, Lars, and Kreuzer, Christian. “Optimality of an adaptive finite element method for the $p$-Laplacian equation”. IMA Journal of Numerical Analysis 32.2 (2012): 484-510.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar